# SDR IPXA10M59830

- Difficulty date: May 12, 2010
- Submitted: May 14, 2010
- Operation: Air carrier
- Aircraft: N282UP
- Make and model: Doug MD-11F
- Aircraft serial: 48452
- Engine: Pwa PW4462
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 6044115
- Part serial: 0104
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMER LIGHT SYS TEST INOP.  R & R EMER POWER SUPPLY BATTERY IAW MM 33-51-01-5. OPS CKS GOOD IAW MM 33-51-01-5.
